MAUDE Adverse Event Report: ETHICON INC. STLESS STEEL SIL 4X18IN 6 S/A CCS; SUTURE, NONABSORBABLE, STEEL

ETHICON INC. STLESS STEEL SIL 4X18IN 6 S/A CCS; SUTURE, NONABSORBABLE, STEEL
Model Number M654G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.It was reported that the "needle was dislodged from the wire while the surgeon was about to use".Did this issue occurred during surgery or prior usage on the patient? was procedure successfully completed? could you please confirm the device's availability for return? if available, please provide the device return status/follow up.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the needle of steel wire dislodged from the wire while the surgeon was about to use.There were no adverse patient consequences.Additional information has been requested.
 
Additional Manufacturer Narrative
Date sent to the fda: 05/14/2021.A manufacturing record evaluation was performed for the finished device batch qabhhe, m654g39 and no non-conformances were identified.Additional information was requested, and the following was obtained: it was reported that the "needle was dislodged from the wire while the surgeon was about to use".Did this issue occurred during surgery or prior usage on the patient? it happened during surgery.Was procedure successfully completed? yes.Could you please confirm the device's availability for return? if available, please provide the device return status/follow up.Not available, discarded by the ot staff.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
STLESS STEEL SIL 4X18IN 6 S/A CCS
Common Device Name
SUTURE, NONABSORBABLE, STEEL
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11685448
Report Number2210968-2021-03490
Device Sequence Number19601306
Product Code GAQ
UDI-Device Identifier10705031000063
UDI-Public10705031000063
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberM654G
Device Catalogue NumberM654G
Device Lot NumberQABHHE
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date05/14/2021
Patient Sequence Number1